Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

High blood pressure, tension. Taking amlodipin, metosartan. Is the medication fine?

I am suffering from high blood pressure since 10 year,Blood Pressure may high many Time, as i am taking medicine Amlodipin 2.5mg+Metosartan25mg regularly.All reports are ok.In office I feel my beating with high speed,B.P goes high.Becouse of this I am unable to do family also in tension . Pl.Give me advice/medicine. Regards, Amjad Zia YYYY@YYYY
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
Thank you for writing to us.
You seem to be having blood pressure problems since a very young age and hope that vascular problems such as renal artery stenosis has been excluded already.
As far as your present symptoms go, you must ensure you get blood tests for urea, creatinine, sodium, potassium, calcium, phosphorus, TSH fT4 (to exclude thyrotoxicosis) and electrolyte abnormalities.
An ECG is also recommended.
Please ensure your cardiologist reviews these results before adding any further medication.

Best Wishes.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor